# SDR UIEA2022021500129

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 65B069765
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - BRACKET, FWD WING TO BODY FAIRING INTERNAL BRACKET STA 977 TO STA 982 LBL 3.( REMOVED DAMAGE PART IAW SRM 51-40-02 REV 93. INSTALL NEW PART IAW SRM 51-40-02 REV 93 AND BOEING DWG NO 65B06976 SH 2 REV G. JOB COMPLETED AND CONDITION CHECK NORMAL. )
